Vol. 5, No. 2, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Modular magic sudoku

John Lorch and Ellen Weld

Vol. 5 (2012), No. 2, 173–186
Abstract

A modular magic sudoku solution is a solution to a sudoku puzzle with symbols in {0,1,,8} such that rows, columns, and diagonals of each subsquare add to 0 mod 9. We count these sudoku solutions by using the action of a suitable symmetry group and we also describe maximal mutually orthogonal families.

Keywords
sudoku, magic square, orthogonality, Latin square
Mathematical Subject Classification 2010
Primary: 05B15
Milestones
Received: 2 May 2011
Revised: 24 August 2011
Accepted: 17 September 2011
Published: 27 January 2013

Communicated by Kenneth S. Berenhaut
Authors
John Lorch
Department of Mathematical Sciences
Ball State University
Muncie, IN 47306
United States
Ellen Weld
Department of Mathematical Sciences
Ball State University
Muncie, IN 47306
United States